American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Malik Younsi. Shapes, fingerprints and rational lemniscates. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gareth A. Jones. Characteristically Simple Beauville Groups, I: Cartesian Powers of Alternating Groups. Contemporary Mathematics 639 (2015) 289-306.
Book volume table of contents   
View Article: PDF

[3] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc. 367 (2015) 4483-4504.
Abstract, references, and article information   
View Article: PDF

[4] Francisco-Javier Cirre and Rubén A. Hidalgo. Normal coverings of hyperelliptic real Riemann surfaces. Contemporary Mathematics 629 (2014) 59-75.
Book volume table of contents   
View Article: PDF

[5] David Singerman. The remarkable Accola-Maclachlan surfaces. Contemporary Mathematics 629 (2014) 315-322.
Book volume table of contents   
View Article: PDF

[6] G. Gromadzki and R. A. Hidalgo. Conjugacy classes of symmetries of compact Kleinian $3$-manifolds. Contemporary Mathematics 629 (2014) 181-187.
Book volume table of contents   
View Article: PDF

[7] G. Gromadzki and X. Zhao. Free degree of periodic self-homeomorphisms of compact bordered orientable surfaces. Contemporary Mathematics 629 (2014) 203-223.
Book volume table of contents   
View Article: PDF

[8] G. Gromadzki, A. Weaver and A. Wootton. Connectivity and dimension of the $p$-locus in moduli space. Contemporary Mathematics 629 (2014) 189-202.
Book volume table of contents   
View Article: PDF

[9] Gareth A. Jones. Regular dessins with a given automorphism group. Contemporary Mathematics 629 (2014) 245-260.
Book volume table of contents   
View Article: PDF

[10] S. Allen Broughton and Aaron Wootton. Exceptional automorphisms of (generalized) super elliptic surfaces. Contemporary Mathematics 629 (2014) 29-42.
Book volume table of contents   
View Article: PDF

[11] S. Allen Broughton. Superelliptic surfaces as $p$-gonal surfaces. Contemporary Mathematics 629 (2014) 15-28.
Book volume table of contents   
View Article: PDF

[12] Ernesto Girondo, David Torres-Teigell and Jürgen Wolfart. Fields of definition of uniform dessins on quasiplatonic surfaces. Contemporary Mathematics 629 (2014) 155-170.
Book volume table of contents   
View Article: PDF

[13] Frank Herrlich. $p$-adic origamis. Contemporary Mathematics 629 (2014) 225-243.
Book volume table of contents   
View Article: PDF

[14] Marston D. E. Conder. Large group actions on surfaces. Contemporary Mathematics 629 (2014) 77-97.
Book volume table of contents   
View Article: PDF

[15] Antonio F. Costa, Milagros Izquierdo and Ana M. Porto. Maximal and Non-maximal NEC and Fuchsian groups uniformizing Klein and Riemann surfaces. Contemporary Mathematics 629 (2014) 107-118.
Book volume table of contents   
View Article: PDF

[16] H. M. Farkas, J. Y. Kaminski and E. Yakubov. A nonsingular $Z_3$ curve of genus $4$. Contemporary Mathematics 627 (2014) 69-90.
Book volume table of contents   
View Article: PDF

[17] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[18] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[19] Gabino González-Diez and David Torres-Teigell. An introduction to Beauville surfaces via uniformization. Contemporary Mathematics 575 (2012) 123-151.
Book volume table of contents   
View Article: PDF

[20] Rubén A. Hidalgo and Mika Seppälä. Numerical Schottky uniformizations of certain cyclic L-gonal curves. Contemporary Mathematics 572 (2012) 97-112.
Book volume table of contents   
View Article: PDF

[21] Gabriel Bartolini, Antonio F. Costa and Milagros Izquierdo. On isolated strata of pentagonal Riemann surfaces in the branch locus of moduli spaces. Contemporary Mathematics 572 (2012) 19-24.
Book volume table of contents   
View Article: PDF

[22] Maurice Duits, Arno B.J. Kuijlaars and Man Yue Mo. The Hermitian two matrix model with an even quartic potential. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[23] Gabriel Bartolini and Milagros Izquierdo. On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus. Proc. Amer. Math. Soc. 140 (2012) 35-45. MR 2833515.
Abstract, references, and article information   
View Article: PDF

[24] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF

[25] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[26] Antonio F. Costa and Hugo Parlier. On Harnack's theorem and extensions: A geometric proof and applications. Conform. Geom. Dyn. 12 (2008) 174-186. MR 2448264.
Abstract, references, and article information   
View Article: PDF

[27] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rubén Hidalgo and Bernard Maskit. On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006) 4765-4792. MR 2231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mikhail G. Katz and Stéphane Sabourau. Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006) 1189-1195. MR 2196056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia